# SDR REXA2019112601667

- Difficulty date: November 16, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Electrical Box
- Part number: CC670334013
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CRACK IN RECEPTACLE PLATE AT FUSELAGE. (FUS)
""SUMMARY: DAMAGED IN RECEPTACLE PLATE AT FUSELAGE WAS REPLACED PER SRM 51-42-06-001-001-A01 PAR.6

"
